# SDR SWAA2021081720772

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY ON FLOOR PANEL SPLICE STRAP AT B.S. 887; W.L. 155. LBL 19 TO RBL 19 / DAMAGE ON ACB FLOOR PANEL SPLICE STRAP BS 887 WL-155 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM SPLICE REPAIRED BY REPLACEMENT IAW SRM 51-40-02-0G-0 PAR-9C LOCATED AND DRILLED NEW FLOOR PANEL SPLICE STRAPE P/N 146A9401 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOE DWG #146A9401
